Doctor insights on:
Does The Tetanis Shot Causes Bursitis
Knee pain and MRI said small cyst that was 'ok'. Was treated with bursitis with a cortisoneshot 4mon ago. I don't want another shot, what is the cause?
Need more informatio: I need more information if the cyst is a baker cyst this usually occurs when fluid goes out the back of the knee. This is usually because of some problem inside the knee. What else did the MRI show? Bursitis around the knee is actually outside the knee. What type of percentage was it? Bursitis would be because of knee pain when the MRI is negative. You therapy, heat and ice and exercises for the knee so you don't need another shot. ...Read moreSee 1 more doctor answer
I had a tetanus shot some weeks ago and still worry that it has caused me to be ill. Is it possible?
Confusing question: Most reactions to a tetanus shot will occur within 24 hours and can be similar to any major allergic response.Your brief lists you with depression and severe anxiety.There has been a lot of misinformation put out by vaccine haters to the point babies are dying needlessly from preventable disease.It is hard to feel secure, but the chance of you having a shot related issue is minimal.Disc with doc ...Read more
I have a small scratched wound caused by a rusted needle. The wound is healing. Do I need to take tetanus shot?
YES: Because it is a rustic nail.According to CDC if there a chance of contaminated wound with Tetanus as rustic nail is.You should get a booster if your last booster was more than 5 years ago. In your case at age 22 you should get Tdap to protect you against Diptheria and more important Whooping Cough(Pertussis) If your last booster was more than 5 years ago ...Read moreSee 1 more doctor answer
I had my tetanus shot 3 years ago. I was cut by the door of a locker which caused me to bleed. Should i be worried about getting infected?
Tetanus shot: While conventional doctors would say that a tetanus shot is "safe" during pregnancy, any vaccine can potentially cause harm during pregnancy .... In fact, every vaccine has the potential for serious side effects in any age, from birth through death! ...Read moreSee 1 more doctor answer
Very unlikely: Swollen lymph nodes must be coincidental finding. ...Read more
Feeling fatigue since a week after tetanus shot. Can tetanus shot cause chronic fatigue syndrome?
Not usually: I have never heard of a tetanus shot causing chronic fatigue syndrome. It is much more likely to be related to your sleeping and eating patterns, if/what drugs you are taking, stress levels, etc. Medical causes might include thyroid imbalances, parathyroid problems, even depression. If the fatigue persists, see a primary care doctor. Good luck! ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Does the depo-provera shot cause acne?
- Does the depo-provera shot cause yeast infections?
- Does the depo-provera shot cause weight loss?
- Ask a doctor a question free online
- Does the depo-provera shot cause mood swings?
- Why does the depo-provera shot cause weight gain?
- Does the depo-provera shot cause spotting?
- Does the flu cause low white blood cell count?
- Talk to a rheumatologist online for free